# SDR 99ZZZM388

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538JA
- Make and model: Cvac 34031
- Aircraft serial: 34
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 340621040213
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PILOT TRAINING, TRANSIT LIGHT REMAINED ON WITH GEAR UP.  MADE UNEVENTFUL LANDING ANC.  LEFT MAIN GEAR OUTBOARD GEAR DOOR RETRACT FITTING BROKEN, CAUSING INBOARD WHEEL ASSY CONTACT WITH INBOARD GEAR DOOR.  REPAIRED NACELLE LONGERON AND REPLACED OUTBOARD DOOR RETRACT FITTING AND IDLER ALONG WITH INBOARD GEAR DOOR.  (M)
